MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. SILHOUETTE; UNO COMFORT SHORT CANNU 0/13 MCNI

UNOMEDICAL DEVICES S.A. DE C.V. SILHOUETTE; UNO COMFORT SHORT CANNU 0/13 MCNI
Model Number MMT-369600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: canada.
 
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that patient faced an infusion set tubing detached event on (b)(6) 2025, from site.The insertion site was the upper site area at abdomen.Infusion set was used for couple of hours.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary.The reference samples for the lot 6001659 have already been previously tested in the (b)(4) on 10-jun- 2025.Test results: visual test according to work instruction (wi) version 3 on reference samples, 10 samples out 10 samples passed the test.Functional test 1 static pull base-connector according to wi version 2 on reference samples, the static test for the base-connector could not be performed because the product is a cannula-only model.Functional test 1 click according to wi version 2 on reference samples, click test could not be performed because the product is a cannula-only model.Device history record (dhr) review: the lot 6001659 was manufactured according to the wi version 14 and packaging in the machine 14, on 06/jun/2023, with a total of (b)(4) units.Cannula: the lot 3e05868 was assembled according to the wi version 11 on-line inspection for assembly on 01-jun-2023, with a total of (b)(4) units each.The lot 3e03909was assembled according to the wi version 11 on-line inspection for assembly on 25-may-2023, with a total of (b)(4) units each.The lot 3f01340was assembled according to the wi version 11 on-line inspection for assembly on 08-jun-2023, with a total of (b)(4) units each.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified; no maintenance events were recorded.Trending: a query was run in database on 24/jun/2025 against malfunction code tubing connector detached from infusion set (cannula part/base piece) and lot 6001659 and one more complaint have been registered in database for the same lot and malfunction code.Conclusion summary of the related event: as a result of the following: no defect on the visual inspection for reference samples, no harm reported, no non-conformance (nc) raised during production, no other complaint received on the lot in question and reported malfunction.No further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
SILHOUETTE
Common Device Name
UNO COMFORT SHORT CANNU 0/13 MCNI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22173240
Report Number3003442380-2025-10473
Device Sequence Number13077238
Product Code FPA
UDI-Device Identifier05705244005112
UDI-Public05705244005112
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/05/2026
Device Model NumberMMT-369600
Device Lot Number6001659
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown